Stochastic petri net analysis of finite-population vacation queueing systems

TitleStochastic petri net analysis of finite-population vacation queueing systems
Publication TypeJournal Article
Year of Publication1991
AuthorsOC Ibe, and KS Trivedi
JournalQueueing Systems
Volume8
Start Page111
Issue1
Pagination111 - 127
Date Published12/1991
Abstract

We consider queueing systems in which the server occasionally takes a vacation of random duration. The vacation can be used to do additional work; it can also be a rest period. Several models of this problem have been analyzed in the past assuming that the population of the system is infinite. Similarly, it is generally assumed that the capacity of the system is infinite. In this paper we show how the finite-population system can be modeled by the stochastic Petri net. We also extend the model to the finite-capacity system. © 1991 J.C. Baltzer A.G. Scientific Publishing Company.

DOI10.1007/BF02412245
Short TitleQueueing Systems